Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Multiple positive solutions for a nonlinear Schrodinger equation
Autore:
Bartsch, T; Wang, ZQ;
Indirizzi:
Univ Giessen, Inst Math, D-35392 Giessen, Germany Univ Giessen Giessen Germany D-35392 Inst Math, D-35392 Giessen, Germany Utah State Univ, Dept Math & Stat, Logan, UT 84322 USA Utah State Univ Logan UT USA 84322 Dept Math & Stat, Logan, UT 84322 USA
Titolo Testata:
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
fascicolo: 3, volume: 51, anno: 2000,
pagine: 366 - 384
SICI:
0044-2275(200005)51:3<366:MPSFAN>2.0.ZU;2-#
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENT; ELLIPTIC PROBLEMS; BOUND-STATES; EXISTENCE; TOPOLOGY; DOMAIN;
Keywords:
nonlinear Schrodinger equation; localized solutions; potential well; singular limit;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
23
Recensione:
Indirizzi per estratti:
Indirizzo: Bartsch, T Univ Giessen, Inst Math, Arndtstr 2, D-35392 Giessen, Germany Univ Giessen Arndtstr 2 Giessen Germany D-35392 essen, Germany
Citazione:
T. Bartsch e Z.Q. Wang, "Multiple positive solutions for a nonlinear Schrodinger equation", Z ANG MATH, 51(3), 2000, pp. 366-384

Abstract

We are interested in positive entire solutions of the nonlinear Schrodinger equation -Delta u + (lambda a(x) + 1)u = u(p) where a greater than or equal to 0 has a potential well and p > 1 is subcritical. Using variational methods we prove the existence of multiple positive solutions which localize near the potential well int(a(-1)(0)) for lambda large.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 06:09:07